Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A transfer theorem for nonstandard uniserials


Author: Paul C. Eklof
Journal: Proc. Amer. Math. Soc. 114 (1992), 593-600
MSC: Primary 13L05; Secondary 03C60, 03E35, 03E75, 13C05
DOI: https://doi.org/10.1090/S0002-9939-1992-1074751-8
MathSciNet review: 1074751
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A general theorem is described and proved which allows the transfer of results about the existence of nonstandard uniserial modules over a valuation domain from models of $ \operatorname{ZFC} + \diamondsuit $ to all models of ZFC.


References [Enhancements On Off] (What's this?)

  • [Ba] J. Barwise, An introduction to first-order logic, Handbook of Mathematical Logic, North-Holland, Amsterdam, 1977, pp. 5-46.
  • [BS1] S. Bazzoni and L. Salce, On nonstandard uniserial modules over valuation domains and their quotients, J. Algebra 128 (1990), 292-305. MR 1036392 (91a:13012)
  • [BS2] -, Elongations of uniserial modules over valuation domains, J. Algebra (to appear). MR 1152907 (93d:13033)
  • [BS3] -, Equimorphism classes of uniserial modules over valuation domains, preprint.
  • [Fe] Applications of many-sorted interpolation theorems, Proceedings of the Tarski Symposium, Amer. Math. Soc., Providence, RI, 1974, pp. 205-224. MR 0406772 (53:10558)
  • [FS] L. Fuchs and L. Salce, Modules over valuation domains, Marcel Dekker, New York, 1985. MR 786121 (86h:13008)
  • [FSh] L. Fuchs and S. Shelah. Kaplansky's problem on valuation rings, Proc. Amer. Math. Soc. 105 (1989), 25-30. MR 929431 (89e:13030)
  • [MSh] A. Mekler and S. Shelah, Compactness for isomorphism quantifiers, preprint.
  • [Sh1] S. Shelah, Models with second-order properties. II, Trees with no undefined branches, Ann. of Math. 14 (1978), 73-87. MR 501098 (80b:03047b)
  • [Sh2] -, Nonstandard uniserial module over a uniserial domain exists, Around Classification Theory of Models, Lecture Notes in Math., vol. 1182, Springer-Verlag, Berlin and New York (1986), 135-150. MR 850056

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13L05, 03C60, 03E35, 03E75, 13C05

Retrieve articles in all journals with MSC: 13L05, 03C60, 03E35, 03E75, 13C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1074751-8
Keywords: Valuation domain, uniserial, nonstandard uniserial, many-sorted language, transfer theorem
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society